# SDR ASAA2019041098949

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 12,474 hours, 4,062 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Part serial: 862900
- Condition: Failed
- Location: Fuel Filter
- Part time: 12,467 hours, 4,059 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FUEL FILTER LIGHT ILLUMINATED. GROUNDED - YES. DIVERSION TIME 18 MINUTES - REF B737-900 FIM 73-05 TASK 801. REMOVED AND REPLACED FUEL FILTER PRESSURIZATION DIFFERENTIAL SWITCH REF B737-900 AMM 73-34-01-000-801/73-34-01-400-801. PERFORMED INSTALLATION TEST OPS LEAK CHECK GOOD. NO DEFECTS NOTED.
